# SDR SWAA2014042227282

- Difficulty date: March 29, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 41,929 hours, 24,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A5240
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BROKEN AT BS 540, BETWEEN RBL 45 TO RBL 65.  R & R SUPPORT IAW SRM & DWG.
